Ramanujan's Master Theorem for Riemannian symmetric spaces
Ramanujan's Master Theorem states that, under suitable conditions, the Mellin transform of a power series provides an interpolation formula for the coefficients of this series. Based on the duality of compact and noncompact reductive Riemannian symmetric spaces inside a common complexification, we prove an analogue of Ramanujan's Master Theorem for the spherical Fourier transform of a spherical Fourier series. This extends the results proven by Bertram for Riemannian symmetric spaces of rank-one. © 2012 Elsevier Inc..
Publication Source (Journal or Book title)
Journal of Functional Analysis
Ólafsson, G., & Pasquale, A. (2012). Ramanujan's Master Theorem for Riemannian symmetric spaces. Journal of Functional Analysis, 262 (11), 4851-4890. https://doi.org/10.1016/j.jfa.2012.03.006